I am a 25 year old male. I am suffering from premature ejaculation while having intercourse. Please help me.
Welcome to icliniq.com.
Revert back after two months to an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Was this answer helpful?|
According to your thoughts, some hormonal activities occurs which leads to increase blood flow in penile blood cavity which causes hardness and erection ... It is impacting my sexual stamina... Read fullCan I use Ashwagandha or Shilajit for fatigue caused by masturbation?
.. can certainly go for ayurveda supplements. Masturbating once in four days is not abnormal. You are probably low on essential vitamins and that is causing the body pain. I would not recommend Shilajit. It is to be taken under strict medical supervi... Read fullWhat Is Premature Ejaculation?
Medicines Alternatively, I suggest taking Dapoxetine tablet such as Duralast 30 mg or tablet Sustinex 30 mg about one to three hours before intercourse ... Read full
Query: Hello doctor, I am thinking of using Ashwagandha supplements (400 mg) to help with my perimenopause symptoms. I would like to have an extensive list of side effects if there are any. I have no known illnesses and take no medications apart from Omega 3 twice a day. Read Full »
Query: Hi doctor,I had phimosis, so I got circumcised two years ago. But now, I have premature ejaculation after circumcision. I also have loss of sensation in my penis. Before circumcision, I enjoyed masturbating, but now I do not feel such enjoyment. What can I do? Was the decision to get circumcised wro... Read Full »
Query: Hello doctor, I am currently facing the problem of total loss in sexual energy and stamina. The body feels very tired and energy-less. Do I have to take some medicine for it? I have been watching lots of porn for years now but have stopped it. There is no stamina left. Is this something serious or I... Read Full »
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now